# SDR R61A201901220105

- Difficulty date: January 5, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 28,391 hours, 22,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: REPAIRED DAMAGE AT 1.25" FWD OF FR23 AND 3" BELOW STGR 27R, BY CUT-OUT AND INSTALLATION OF FABRICATED FILLER AND DOUBLER. REF ETD2019-170-002566. SEE ATTACHED WIPS AND TASKS FOR WORK PERFORMED.  SEE W/O H6611 SN 114 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
